Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A generalization of the Eilenberg-Moore spectral sequence

Author: D. W. Anderson
Journal: Bull. Amer. Math. Soc. 78 (1972), 784-786
MSC (1970): Primary 55H20
MathSciNet review: 0310889
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. K. Bousfield and D. M. Kan, Homotopy with respect to a ring, Algebraic topology (Proc. Sympos. Pure Math., Vol. XXII, Univ. Wisconsin, Madison, Wis., 1970) Amer. Math. Soc., Providence, R.I., 1971, pp. 59–64. MR 0326734
  • 2. J. Kettner, Thesis, M. I. T., Cambridge, Mass., 1972.
  • 3. J. C. Moore, On a theorem of Borsuk, Fund. Math. 43 (1956), 195–201. MR 0083123
  • 4. David L. Rector, Steenrod operations in the Eilenberg-Moore spectral sequence, Comment. Math. Helv. 45 (1970), 540–552. MR 0278310

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55H20

Retrieve articles in all journals with MSC (1970): 55H20

Additional Information